Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Distress in intestines, calcifications in heart. What can it be?

hi Doc s i wanted to ask for some advice about some things that concern me. I often feel a kind of distress in my intestines and then my heart stars beating weird like more fast than normaly beats and then i feel shaky in my hand but i get reliefe if go to bathroom and do my poop i don t know what is it i have checked my sel a few times in my cardiologist and she found calcifications in my heart so she forbiden me to eat dairy food and after a few test my calcification started to break but this disturbing feeling come and go here and then can you tell me what can it be plz...Sorry for my bad grammar.
Asked On : Thu, 28 Feb 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Thanks for coming to HCM. Please tell us more about your abdominal/intestine problems; also did you get ultrasound of abdomen/pelvis or any other tests done? What medicines did have you taken for your problems, did you feel better/worse with medicines? What is your age & stress level? Also, please write to us about the cardiologist report findings regarding calcification in heart. It will help me address your concerns better. You seem to be having a condition called irritable bowel syndrome. You can take some over-the-counter antacid syrup like maalox, ask your local doctor about Donnatal (it's a combination of anti-cholinergics, a good drug) which is available on prescription; please ensure you tell your doctor about all other medicines you are currently taking & any allergies. I can advice you further after getting more information about the questions I asked at the beginning here.
Hope you feel better soon!
Answered: Thu, 28 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor